# SDR CALA2021010700021

- Difficulty date: January 7, 2021
- Submitted: January 8, 2021
- Operation: Air carrier
- Aircraft: N404UA
- Make and model: Airbus A320-232
- Aircraft serial: 450
- Aircraft time: 85,078 hours, 32,622 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GEN BY: UA QC REQUEST: LT WING, UPPER SKIN SURFACE CORROSION OVERWING EMERGENCY EXIT PATH AREA, APPROXIMATELY AT RIB 2, AREA BETWEEN STRINGER 2 AND 4. REF BY PEMCO NR. 10321.0410.  REPAIRED 10EA AREAS OF CORROSION ON LT WING UPPER SKIN BETWEEN RIBS 1-3 AND STR 15 TO FRONT SPAR, PER REF A320 SRM 57-21-11 -283-014.  REPAIR CATEGORY A.  NO SRI RE-INSPECTION.
